Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Symptoms of Pancreatic cancer, depression - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Cancer
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3511 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   Hi im just reallyworried
Doctor :  
ok
User :   the last few days ive had barley any appetitte
User :   lost a bit of weight
Doctor :  
ok
User :   And have felt horrible
Doctor :  
ok
Doctor :  
please provide age, gender, location
Doctor :  
since when you are having loss of appetite?
User :   16 / m/
User :   Since a few day to a few weeks
Doctor :  
and how much weight loss you have had and over how many months/days?
User :   umm
User :   about 4 pounds over a week or two
Doctor :  
ok
User :   And im also having depression
Doctor :  
are you worried about anything else apart from your weight loss?
Doctor :  
any stress at school? or in family?
Doctor :  
ok
User :   not really no
Doctor :  
ok
Doctor :  
please provide your weight and height?
User :   im just scared i might have like
User :   pancreatic cancer
User :   i have every symptom
User :   5foot 4 and 107 pounds
Doctor :  
why do you think so? do you have nausea?vomiting? stomach pain?
Doctor :  
ok

Doctor :  
do you have back pain?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor